Does family planning cause weight gain?

By Zaira Salvador.
Last Update: 12/28/2017

Actually, there is no reason why, in spite of the common belief. But it is true that, though rarely, some women do gain a little weight after starting taking oral contraceptives. It is due to fluid retention, which means that it is just a temporary side effect.

Suggested for you: What Are Family Planning Methods? – Your Reproductive Health Options.

 Zaira Salvador
Zaira Salvador
BSc, MSc
Embryologist
Bachelor's Degree in Biotechnology from the Technical University of Valencia (UPV). Biotechnology Degree from the National University of Ireland en Galway (NUIG) and embryologist specializing in Assisted Reproduction, with a Master's Degree in Biotechnology of Human Reproduction from the University of Valencia (UV) and the Valencian Infertility Institute (IVI)
License: 3185-CV
Embryologist. Bachelor's Degree in Biotechnology from the Technical University of Valencia (UPV). Biotechnology Degree from the National University of Ireland en Galway (NUIG) and embryologist specializing in Assisted Reproduction, with a Master's Degree in Biotechnology of Human Reproduction from the University of Valencia (UV) and the Valencian Infertility Institute (IVI) License: 3185-CV.
We use own cookies and third party cookies to offer you personalized ads and gather statistical data. If you continue the navigation we understand that you accept our cookies policy.